# SDR SIMA201104602

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 19,175 hours, 17,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CENTER FLOORBEAM CORRODED AT FRAME 20.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED DAMAGED AREA BY PERFORMING CUTOUT AND INSTALLING A DOUBLER IAW EO EM-53MR-1767.  THE AIRCRAFT WAS RETURNED TO SERVICE.
